Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 14, 2006, 3:30 PM CST for 46 counties in Texas. It took effect at Nov 14, 2006, 8:50 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 3:30 PM CST (21:30 UTC)
- In effect from
- Nov 14, 2006, 8:50 PM CST
- Expired
- Nov 15, 2006, 8:31 PM CST
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 142130 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CST TUE NOV 14 2006 ...WIND ADVISORY EXTREME NORTHWEST TONIGHT... ...WIND ADVISORY AFTER MIDNIGHT TONIGHT NORTHWESTERN HALF... ...WIND ADVISORY WEDNESDAY AREAWIDE... .THE STRONG PRESSURE GRADIENT BEHIND COLD FRONT THAT WILL MOVE THROUGH NORTH TEXAS TONIGHT WILL RESULT IN STRONG AND GUSTY WINDS. TXZ091-100-101-115-150530- /O.NEW.KFWD.WI.Y.0028.061115T0400Z-061116T0000Z/ MONTAGUE-YOUNG-JACK-STEPHENS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE 330 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST WEDNESDAY. A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS TONIGHT. THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH TEXAS BY MID EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH TEXAS BEFORE SUNRISE. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 20 TO 30 MPH AS THE FRONT PASSES. DURING THE DAY WEDNESDAY...STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED AND SOME AREAS WILL SEE WIND GUSTS OVER 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES TODAY. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ092>095-102>105-116>120-129>134-141>145-156-157-150530- /O.NEW.KFWD.WI.Y.0028.061115T0600Z-061116T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-PALO PINTO- PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE 330 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS TONIGHT. THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH TEXAS BY MID EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH TEXAS BEFORE SUNRISE. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 20 TO 30 MPH AS THE FRONT PASSES. DURING THE DAY WEDNESDAY... STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED AND SOME AREAS WILL SEE WIND GUSTS OVER 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ106-107-121>123-135-146>148-158>162-174-175-150530- /O.NEW.KFWD.WI.Y.0028.061115T1200Z-061116T0000Z/ DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-NAVARRO-FREESTONE- ANDERSON-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...COOPER...SULPHUR SPRINGS...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 330 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. A STRONG COLD FRONT WILL SWEEP SOUTHEAST ACROSS NORTH TEXAS TONIGHT. THE FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH TEXAS BY MID EVENING...AND MOVE RAPIDLY SOUTHEAST THROUGH NORTH TEXAS BEFORE SUNRISE. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 15 TO 25 MPH...WITH GUSTS OVER 30 MPH BEHIND THE FRONT. DURING THE DAY WEDNESDAY...STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED AND SOME AREAS WILL SEE WIND GUSTS OVER 40 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
5 follow-up statements
000 WWUS74 KFWD 150250 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 850 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FOR NORTH TEXAS TONIGHT THROUGH WEDNESDAY... .SYNOPSIS...A TIGHT PRESSURE GRADIENT BEHIND A FAST MOVING COLD FRONT WILL BRING STRONG AND GUSTY NORTHWEST WINDS TO THE AREA TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE LATE TONIGHT BEHIND THE FRONT. WINDS ON WEDNESDAY WILL REMAIN OUT OF THE NORTHWEST AT 30 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- /O.EXT.KFWD.WI.Y.0028.061115T0250Z-061116T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 850 PM CST TUE NOV 14 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... A STRONG COLD FRONT WILL RAPIDLY SWEEP SOUTHEAST ACROSS NORTH TEXAS TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS OF 25 TO 35 MPH AS THE FRONT MOVES THROUGH. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE RIGHT AFTER THE FRONT MOVES THROUGH. DURING THE DAY ON WEDNESDAY...NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS WILL SUBSIDE LATE WEDNESDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 92
000 WWUS74 KFWD 151040 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 440 AM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT FOR NORTH TEXAS TODAY... .SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS NORTH TEXAS TODAY BEHIND A COLD FRONT EXITING THE STATE. STRONG AND GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE POSSIBLE TODAY...ESPECIALLY WEST OF A NOCONA TO DALLAS AND PALESTINE LINE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151845- /O.CON.KFWD.WI.Y.0028.000000T0000Z-061116T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 440 AM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 151845 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1245 PM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT FOR NORTH TEXAS THIS AFTERNOON... .SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS NORTH TEXAS THIS AFTERNOON. THIS IS RESULTING IN STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS WILL START TO DECREASE TO 20 TO 25 MPH TOWARD SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160000- /O.CON.KFWD.WI.Y.0028.000000T0000Z-061116T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1245 PM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... STRONG NORTHWESTERLY WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH AT TIMES WILL CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL START TO DECREASE TO 20 TO 25 MPH TOWARD SUNSET. THE CAUSE OF THESE STRONG WINDS IS THE TIGHT PRESSURE GRADIENT RESULTING FROM AN INTENSE AREA OF LOW PRESSURE THAT IS CENTERED OVER EASTERN ARKANSAS. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 152253 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 453 PM CST WED NOV 15 2006 ...WIND ADVISORY FOR NORTH TEXAS EXTENDED THROUGH THIS EVENING... .SYNOPSIS...A VERY TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS NORTH TEXAS INTO THE EVENING HOURS...RESULTING IN STRONG NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS WILL DECREASE TO AROUND 15 TO 25 MPH BY MIDNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160600- /O.EXT.KFWD.WI.Y.0028.000000T0000Z-061116T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 453 PM CST WED NOV 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. STRONG NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH AT TIMES WILL CONTINUE INTO THE EVENING HOURS. THE WINDS WILL DECREASE TO AROUND 15 TO 25 MPH BY MIDNIGHT. THE CAUSE OF THESE STRONG WINDS IS THE TIGHT PRESSURE GRADIENT RESULTING FROM AN INTENSE AREA OF LOW PRESSURE THAT IS CENTERED OVER EASTERN ARKANSAS. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 160231 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 831 PM CST WED NOV 15 2006 ...WIND ADVISORY FOR NORTH TEXAS CANCELLED... .WIND SPEEDS OVER NORTH TEXAS HAVE DIMINISHED THIS EVENING TO LEVELS BELOW WIND ADVISORY CRITERIA. HOWEVER...SPEEDS WILL STILL RANGE BETWEEN 15 AND 25 MPH...WITH HIGHER GUSTS...THROUGH MIDNIGHT...THEN RANGE BETWEEN 10 AND 20 MPH BY SUNRISE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160345- /O.CAN.KFWD.WI.Y.0028.000000T0000Z-061116T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 831 PM CST WED NOV 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:35 AM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 11:35 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1135 AM CST TUE NOV 14 2006 .UPDATE... WINDS HAVE COME AROUND THE WEST AND SOUTHWEST ACROSS THE FORECAST AREA THIS MORNING. AFTER A COOL START...TEMPERATURES ARE WARMING UP NICELY. THE PREVIOUS FORECAST IS IN PRETTY GOOD SHAPE...SO ONLY MADE SOME MINOR ADJUSTMENTS TO THE TEMPERATURES/DEWPOINTS BASED ON CURRENT TRENDS. A COLD FRONT THAT CURRENTLY EXTENDS FROM THE NORTHERN PLAINS INTO THE CENTRAL ROCKIES WILL MOVE RAPIDLY TO THE SOUTHEAST TONIGHT. EXPECT STRONG GUSTY WINDS BEHIND THIS FRONT. WE WILL LIKELY ISSUE A WIND ADVISORY FOR LATE TONIGHT FOR PARTS OF NORTH TEXAS WITH THE AFTERNOON FORECAST PACKAGE. #58 && .AVIATION... 1052 AM CST TUE NOV 14 2006 BIGGEST PROBLEM THIS TAF CYCLE WILL BE THE WIND. CURRENT WIND SPEEDS OF AOB 10 KTS WILL INCREASE TO AROUND 15 KTS BY THIS AFTERNOON AS PRESSURE GRADIENT TIGHTENS. EXPECT WIND SPEEDS TO STAY UP AND EVENTUALLY INCREASE TO 20G30KTS BY 05Z. EXPECT SIGNIFICANT CROSSWIND PROBLEMS AT DFW. GUSTS TO 35KTS ARE NOT OUT OF THE QUESTION AND AN AWW MAY BE NEEDED. WINDS WILL VEER SHARPLY TO THE WEST AND THEN TO THE WNW BY 09Z. FROPA SHOULD OCCUR AROUND 06Z AT DFW...AND AROUND 08Z AT ACT. OTHERWISE...ANY RAIN/TS ASSOCIATED WITH THIS SYSTEM WILL MOST LIKELY OCCUR EAST OF ALL TAF SITES. EXPECT MID AND HIGH CLOUDS TO INCREASE AS SYSTEM APPROACHES...WITH A BKN DECK AROUND FL050 DEVELOPING AS THE FRONT MOVES THROUGH AND LINGERING THRU MID DAY. /13 && .PREV DISCUSSION... 349 AM. A SHORT WAVE TROUGH WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY TODAY WHILE A SECONDARY TROUGH STRENGTHENS OVER THE HIGH PLAINS. NORTH TEXAS WILL BE IN WEAK SUBSIDENCE FOR MOST OF THE DAY WHICH SHOULD KEEP PRECIPITATION CHANCES VERY LOW. LARGE SCALE LIFT WILL BE ON THE INCREASE TONIGHT AS THE HIGH PLAINS TROUGH STRENGTHENS AND BUILDS SOUTH. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS IN THE EAST WHERE MOISTURE WILL BE MOST ABUNDANT. A FEW SPRINKLES WILL ALSO BE POSSIBLE ELSEWHERE...BUT MEASURABLE RAIN IS NOT EXPECTED. THE UPPER TROUGH WILL BECOME A CLOSED LOW AND ROTATE QUICKLY SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY BY WEDNESDAY AFTERNOON. SOME WRAP AROUND CLOUDINESS AND LOW RAIN CHANCES WILL ACCOMPANY THE EXITING SYSTEM...MAINLY ACROSS THE EASTERN HALF OF THE REGION. DRY NORTHWEST FLOW WILL ESTABLISH ITSELF THURSDAY AND REMAIN OVER NORTH TEXAS THROUGH THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS IN FROM THE WEST. ANOTHER SHORT WAVE TROUGH SHOULD DEVELOP IN THE WEST SATURDAY NIGHT. THIS WAVE IS PROGGED TO MOVE ACROSS NORTH TEXAS SUNDAY THROUGH MONDAY. AT THIS TIME...MOISTURE APPEARS TOO LIMITED FOR ANY MENTION OF RAIN. AT THE SURFACE...A TROUGH WILL DEEPEN RAPIDLY OVER THE HIGH PLAINS TODAY AND RESULT IN AN INCREASING SOUTHWEST WIND. THE DOWNSLOPE COMPONENT OF THE WIND SHOULD HELP TEMPERATURES CLIMB INTO THE MIDDLE 70S TO LOWER 80S BY AFTERNOON. A COLD FRONT WILL MOVE RAPIDLY ACROSS NORTH TEXAS TONIGHT AS THE SURFACE LOW DEEPENS AND SLIDES SOUTHEAST. A VERY TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL RESULT IN A STRONG AND GUSTY NORTHWEST WIND. WIND SPEEDS ON WEDNESDAY WILL BE IN THE 25 TO 35 MPH RANGE WITH SOME GUSTS AS HIGH AS 45 MPH. THE STRONG WIND AND FALLING RELATIVE HUMIDITIES WILL INCREASE THE GRASS FIRE DANGER. HOWEVER...ACCORDING TO THE U.S. FOREST SERVICE...LIVE FUEL MOISTURE WILL REMAIN HIGH ENOUGH TO SUBDUE RAPID WILDFIRE GROWTH OVER NORTH TEXAS. WIND SPEEDS WILL DECREASE WEDNESDAY EVENING AS THE SYSTEM MOVES NORTHEAST. FALLING WIND SPEEDS...CLEAR SKIES...AND DRY AIR AT THE SURFACE WILL RESULT IN COLD TEMPERATURES THURSDAY MORNING... ESPECIALLY IN THE NORTHWEST WHERE A FEW LOCATIONS COULD FALL BELOW 30 DEGREES. LOW LEVEL MOISTURE WILL BEGIN RETURNING THURSDAY NIGHT AS A LEE TROUGH DEVELOPS. ANOTHER COLD FRONT WILL SLIDE INTO THE REGION FRIDAY NIGHT/SATURDAY...BUT IT WILL ONLY BRING SLIGHTLY DRIER AND COOLER AIR. LOW LEVEL MOISTURE WILL RETURN TO THE REGION MONDAY ONCE SURFACE HIGH PRESSURE MOVES INTO THE SOUTHEAST U.S. AND A TROUGH DEVELOPS OVER THE HIGH PLAINS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 51 66 40 / 10 20 10 0 WACO, TX 83 54 69 39 / 10 20 10 0 PARIS, TX 73 51 57 36 / 10 20 30 0 DENTON, TX 78 48 62 36 / 10 10 10 0 MCKINNEY, TX 77 49 64 36 / 10 20 20 0 DALLAS, TX 80 50 62 41 / 10 20 10 0 TERRELL, TX 77 52 64 41 / 10 20 20 0 CORSICANA, TX 81 49 63 39 / 10 20 10 0 TEMPLE, TX 82 54 69 40 / 10 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /79
Hazardous weather outlook, Nov 14, 9:30 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 930 AM CST TUE NOV 14 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 930 AM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EAST OF THE I-35 CORRIDOR TONIGHT. CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. A STRONG COLD FRONT WILL MOVE THROUGH THE NORTHWEST HALF OF NORTH TEXAS AFTER MIDNIGHT TONIGHT WITH WINDS INCREASING TO 20 TO 30 MPH AND GUSTS REACHING 35 TO 40 MPH. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EAST OF A GAINESVILLE TO ROCKWALL AND CENTERVILLE LINE WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. IT WILL BE VERY WINDY ALL DAY WEDNESDAY WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS UP TO 45 MPH. THESE WINDS AND RELATIVE HUMIDITIES FALLING BELOW 30 PERCENT OVER THE WESTERN HALF OF NORTH TEXAS WILL RESULT IN AN INCREASED FIRE DANGER FROM LATE MORNING THROUGH SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 58
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.